Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 2397 | OA
Hainzl C, Seiringer R. 2012. Low density limit of BCS theory and Bose-Einstein condensation of Fermion pairs. Letters in Mathematical Physics. 100(2), 119–138.
View | DOI | Download (ext.)
 

2012 | Book Review | IST-REx-ID: 2398 | OA
Jakšić V, Ogata Y, Pillet C, Seiringer R. 2012. Quantum hypothesis testing and non-equilibrium statistical mechanics. Reviews in Mathematical Physics. 24(6).
View | DOI | Download (ext.)
 

2012 | Book Chapter | IST-REx-ID: 2399
Seiringer R. 2012.Cold quantum gases and bose einstein condensation. In: Quantum Many Body Systems. Lecture Notes in Mathematics, vol. 2051, 55–92.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 240
Browning TD, Valckenborgh KV. 2012. Sums of three squareful numbers. Experimental Mathematics. 21(2), 204–211.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2400 | OA
Frank R, Lieb É, Seiringer R. 2012. Binding of polarons and atoms at threshold. Communications in Mathematical Physics. 313(2), 405–424.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2401 | OA
Lieb É, Seiringer R. 2012. Further implications of the Bessis-Moussa-Villani conjecture. Journal of Statistical Physics. 149(1), 86–91.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2402 | OA
Frank R, Seiringer R. 2012. Lieb-Thirring inequality for a model of particles with point interactions. Journal of Mathematical Physics. 53(9).
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2403 | OA
Seiringer R, Yngvason J, Zagrebnov V. 2012. Disordered Bose-Einstein condensates with interaction in one dimension. Journal of Statistical Mechanics Theory and Experiment. 2012(11).
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 241
De La Bretèche R, Browning TD. 2012. Binary forms as sums of two squares and Châtelet surfaces. Israel Journal of Mathematics. 191(2), 973–1012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
Ebersberger I, De Matos Simoes R, Kupczok A, Gube M, Kothe E, Voigt K, Von Haeseler A. 2012. A consistent phylogenetic backbone for the fungi. Molecular Biology and Evolution. 29(5), 1319–1334.
View | Files available | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications